MathSciNet Relay Station
MathSciNet bibliographic data
MR606512 33A65 (65D20 65D30)
Gautschi, Walter Minimal solutions of three-term recurrence relations and orthogonal polynomials. Math. Comp. 36 (1981), no. 154, 547–554.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement